Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``Theory of linear groups in an arbitrary field'' [Trans. Amer. Math. Soc. 2 (1901), no. 4, 363-394; 1500573]


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 3 (1902), 500
MSC: Primary 20G15
Original Article: Trans. Amer. Math. Soc. 2 (1901), 363-394.
MathSciNet review: 1500452
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G15

Retrieve articles in all journals with MSC: 20G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1902-1500452-2
Article copyright: © Copyright 1902 American Mathematical Society